AFRICA MATHEMATICS ANNALS


Go to content

Articles_2012

Contents > Past issues > Volume 3

Go directly to the section on: :

Year: 2012
Volume 3


article

1.

Article
Title Partial regularity for Dirichlet - energy minimizing maps between Metric spaces
MSC (MSC 2000) 58C06, 58C07, 58C35, 49Q20
Issue Serie 1, Volume 3 (2012) pp. 7-26
Authors Moussa KOUROUMA
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

2.

Article
Title Mesure invariante d'une équation intégrale stochastique à coefficients périodiques et applications à un modèle d'épidémiologie
MSC 60H20
Issue Serie 1, Volume 3 (2012) pp. 27-44
Authors Hisao Fujita Yashima Elisabetta Tornatore and  Stefania Maria Buccellato
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

3.

Article
Title Fonction de Hilbert d'un module bigradué, multiplicités
MSC 13A02, 13A30, 13B25, 13F20, 13F25
Issue Serie 1, Volume 3 (2012) pp. 45-64
Authors Sagaidou Mohamed Lamine Henri Dichi and Daouda Sangaré
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

4.

Article
Title Quasi-graduations of Rings and Modules, Criteria of Generalized Analytic Independence
MSC 13A02, 13A30, 13D40, 13H15  
Issue Serie 1, Volume 3 (2012) pp. 65-78
Authors Youssouf M. DIAGANA
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

5.

Article
Title Autour de la -réduction de filltrations relativement à un module
MSC (2000) Primary : 13A02, 13E05 Secondary : 13E10.
Issue Serie 1, Volume 3 (2012) pp. 79-90
Authors Aboubacrine ASSADEK
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

6.

Article
Title Opérations de clôture sur les sous-modules d'un module
MSC 13A15
Issue Serie 1, Volume 3 (2012) pp. 91-102
Authors ESSAN Komoé Ambroise
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

7.

Article
Title Spherical Fourier Transform of Type On Some Semi-Direct products
MSC (MSC1990): 22D10, 22E25, 43A30, 43A90
Issue Serie 1, Volume 3 (2012) pp. 103-110
Authors Ibrahima TOURE* and Kinvi KANGNI**
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

8.

Article
Title Couverture plate dans les duo-Anneaux intègres non nécessairement commutatifs
MSC 16D40, 16L30
Issue Serie 1, Volume 3 (2012) pp. 111-128
Authors Mohamed Ben Fraj BEN MAAOUIA and Mamadou SANGHARE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

9.

Article
Title Complexités palindromique et abélienne dans les mots binaires récurrents de complexité ultimement
MSC 68R15
Issue Serie 1, Volume 3 (2012) pp. 129-148
Authors Idrissa Kaboré
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

10.

Article
Title Filtrations, Transcendence Degree And Analytic Spread
MSC 13A30, 13E05
Issue Serie 1, Volume 3 (2012) pp. 149-161
Authors Dramane Bio SALIFOU
Details Abstract
Full Text fichier_pdf PDF (23 MB)

Home (Accueil) | Editorial Board | About AFMA | Subscription | Contents | Site Map


Back to content | Back to main menu